Logarithmic forms and singular projective foliations
Annales de l'Institut Fourier, Volume 70 (2020) no. 1, pp. 171-203.

In this article we study polynomial logarithmic q-forms on a projective space and characterize those that define singular foliations of codimension q. Our main result is the algebraic proof of their infinitesimal stability when q=2 with some extra degree assumptions. We determine new irreducible components of the moduli space of codimension two singular projective foliations of any degree, and we show that they are generically reduced in their natural scheme structure. Our method is based on an explicit description of the Zariski tangent space of the corresponding moduli space at a given generic logarithmic form. Furthermore, we lay the groundwork for an extension of our stability results to the general case q2.

Dans cet article nous étudions des q-formes logaritmiques polynomiales sur un espace projectif et nous caractérisons celles qui définissent des feuilletages singuliers de codimension q. Notre principal résultat est la preuve algébrique de leur stabilité infinitésimale lorsque q=2 avec quelques hypothèses supplémentaires sur leurs degrés. Nous donnons des nouvelles composantes irréductibles des espaces de modules des feuilletages projectifs de codimension deux et de degré quelconque, et nous montrons que ces composantes sont génériquement réduites selon leur structure naturelle de schéma. Notre méthode est basée sur le calcul explicite de l’espace tangent de Zariski de l’espace de modules en une forme logarithmique générique. Nous posons aussi les bases pour l’extension de nos résultats de stabilité au cas général q2

Received: 2018-04-13
Revised: 2018-10-11
Accepted: 2019-01-17
Published online: 2020-05-28
DOI: https://doi.org/10.5802/aif.3311
Classification: 14D20,  37F75,  14B10,  32S65
Keywords: logarithmic forms, singular projective foliations, moduli spaces.
@article{AIF_2020__70_1_171_0,
     author = {Gargiulo Acea, Javier},
     title = {Logarithmic forms and singular projective foliations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {70},
     number = {1},
     year = {2020},
     pages = {171-203},
     doi = {10.5802/aif.3311},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2020__70_1_171_0/}
}
Gargiulo Acea, Javier. Logarithmic forms and singular projective foliations. Annales de l'Institut Fourier, Volume 70 (2020) no. 1, pp. 171-203. doi : 10.5802/aif.3311. https://aif.centre-mersenne.org/item/AIF_2020__70_1_171_0/

[1] Calvo-Andrade, Omegar Irreducible components of the space of holomorphic foliations, Math. Ann., Volume 299 (1994) no. 4, pp. 751-767 | Article | MR 1286897 | Zbl 0811.58006

[2] Cerveau, Dominique; Lins Neto, Alcides Irreducible components of the space of holomorphic foliations of degree two in ℂℙ(n), n3, Ann. Math., Volume 143 (1996) no. 3, pp. 577-612 | Article | MR 1394970

[3] Cerveau, Dominique; Lins Neto, Alcides Logarithmic foliations (2018) (https://arxiv.org/abs/1803.08894)

[4] Cukierman, Fernando; Gargiulo Acea, Javier Nicolas; Massri, César Geometry of the base locus for logarithmic forms (In preparation) | Zbl 07050811

[5] Cukierman, Fernando; Gargiulo Acea, Javier Nicolas; Massri, César Stability of logarithmic differential one-forms, Trans. Am. Math. Soc., Volume 371 (2019) no. 9, pp. 6289-6308 | Article | MR 3937325 | Zbl 07050811

[6] Cukierman, Fernando; Pereira, Jorge Vitório Stability of holomorphic foliations with split tangent sheaf, Am. J. Math., Volume 130 (2008) no. 2, pp. 413-439 | Article | MR 2405162 | Zbl 1189.32021

[7] Cukierman, Fernando; Pereira, Jorge Vitório; Vainsencher, Israel Stability of foliations induced by rational maps, Ann. Fac. Sci. Toulouse, Math., Volume 18 (2009) no. 4, pp. 685-715 | Article | Numdam | MR 2590385 | Zbl 1208.32029

[8] Deligne, Pierre Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Volume 163, Springer, 1970, iii+133 pages | Article | MR 0417174 | Zbl 0244.14004

[9] Gelfand, Israel M.; Kapranov, Mikhail M.; Zelevinsky, Andrei V. Discriminants, resultants and multidimensional determinants, Modern Birkhäuser Classics, Birkhäuser, 2008, x+523 pages (Reprint of the 1994 edition) | Article | MR 2394437 | Zbl 1138.14001

[10] Hartshorne, Robin Algebraic geometry, Graduate Texts in Mathematics, Volume 52, Springer, 1977, xvi+496 pages | MR 0463157 | Zbl 0367.14001

[11] Jouanolou, Jean-Pierre Équations de Pfaff algébriques, Lecture Notes in Mathematics, Volume 708, Springer, 1979, v+255 pages | Article | MR 537038 | Zbl 0477.58002

[12] Lazarsfeld, Robert Positivity in algebraic geometry. I. Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Volume 48, Springer, 2004, xviii+387 pages | Article | MR 2095471 | Zbl 1093.14501

[13] de Medeiros, Airton S. Singular foliations and differential p-forms, Ann. Fac. Sci. Toulouse, Math., Volume 9 (2000) no. 3, pp. 451-466 | Article | Numdam | MR 1842027 | Zbl 0997.58001

[14] Peters, Chris A. M.; Steenbrink, Joseph H. M. Mixed Hodge structures, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Volume 52, Springer, 2008, xiv+470 pages | Article | MR 2393625 | Zbl 1138.14002

[15] Saito, Kyoji On a generalization of de Rham lemma, Ann. Inst. Fourier, Volume 26 (1976) no. 2, pp. 165-170 | Article | Numdam | MR 0413155 | Zbl 0338.13009

[16] Saito, Kyoji Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 27 (1980) no. 2, pp. 265-291 | MR 586450 | Zbl 0496.32007